Dirac structures and their composition on Hilbert spaces

Share/Save/Bookmark

Kurula, Mikael and Zwart, Hans and Schaft, Arjan van der and Behrndt, Jussi (2010) Dirac structures and their composition on Hilbert spaces. Journal of Mathematical Analysis and Applications, 372 (2). pp. 402-422. ISSN 0022-247X

[img] PDF
Restricted to UT campus only
: Request a copy
313kB
Abstract:Dirac structures appear naturally in the study of certain classes of physical models described by partial differential equations and they can be regarded as the underlying power conserving structures. We study these structures and their properties from an operator-theoretic point of view. In particular, we find necessary and sufficient conditions for the composition of two Dirac structures to be a Dirac structure and we show that they can be seen as Lagrangian (hyper-maximal neutral) subspaces of Kreın spaces. Moreover, special emphasis is laid on Dirac structures associated with operator colligations. It turns out that this class of Dirac structures is linked to boundary triplets and that this class is closed under composition.
Item Type:Article
Copyright:© 2010 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/72604
Official URL:http://dx.doi.org/10.1016/j.jmaa.2010.07.004
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page